# SDR SWAA2013081219108

- Difficulty date: July 17, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 56,921 hours, 45,897 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESSURE DECK WEB CRACKED AT BS 664, LBL 33.  REPAIRED WEB IAW ER & EA.
